How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 62477
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I would like to speak to a hematologist, I have seen a gp im

This answer was rated:

I would like to speak to a hematologist
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have seen a gp im not taking any meds
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I’m not and no
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: i have some blood test results

this is Dr. David

what is your question?

Customer: replied 13 days ago.
Hi to explain what I need advise on. I had the Pfizer first dose of the vaccine on the 15 th of may and on day 9th I developed smth in my leg that I still haven’t been told what it is see picture (that’s how it started) then developed into
Customer: replied 13 days ago.
This
Customer: replied 13 days ago.
Then into

that looks like a bruise or a bug bite

are you male or female?

how old are you?

that is not a blood clot

Customer: replied 13 days ago.
This and I went to the urgent care
Customer: replied 13 days ago.
I did a blood test
Customer: replied 13 days ago.
my platelets were 710
Customer: replied 13 days ago.
510

platelets of 510 are slightly high but not dangerous

inflammation in your body like after the vaccine, inflammation in your diet can cause elevate platelet counts

Customer: replied 13 days ago.
This was the blood test
Customer: replied 13 days ago.
then I had another one on my other leg 4 days later
Customer: replied 13 days ago.
That looked like this
Customer: replied 13 days ago.
I had another test
Customer: replied 13 days ago.
my platelets were 650
Customer: replied 13 days ago.
coagulation IPT 13.4 scs
Customer: replied 13 days ago.
I’m female
Customer: replied 13 days ago.
27
Customer: replied 13 days ago.
I have read that vaccines sometimes cause
Customer: replied 13 days ago.
Erythema
Customer: replied 13 days ago.
But the doctors haven’t been able to explain to me why this happened

your test didn't show total WBC or white blood cell count or total leukocytes

these are not blood clots.

you should not be smoking

Customer: replied 13 days ago.
This is the full blood exam from both times
Customer: replied 13 days ago.
What would these be and what if my second dose causes an internal bleeding? The way this started looked like a vessel burst out of the blue
Customer: replied 13 days ago.
I’m not smoking
Customer: replied 13 days ago.
The emergency department related it to the vaccine as it happened on the 9th day and prior to that i was okay and then it happened twice

that is good you are not smoking

do you have bad anxiety symptoms

these bruises are common

a second pfizer covid vaccine would not cause internal bleeding.

you should eat more vegetables and lean protein and exercise to help your blood vessels

Customer: replied 13 days ago.
these disappeared after 4 days but before they turned yellow
Customer: replied 13 days ago.
I’m not anxious
Customer: replied 13 days ago.
Or have any anxiety disorder
Customer: replied 13 days ago.
Are these bruises?
Customer: replied 13 days ago.
They don’t look like typical bruises is it a different type
Customer: replied 13 days ago.
Would it be considered an erythema?
Customer: replied 13 days ago.
My diet is vegetarian
Customer: replied 13 days ago.
What would this be?

bruises do that. they turn yellow and different colors as part of their healing.

these are small bruises from small broken blood vessels.

you should make sure you are getting 15-20g of vegetable protein per meal and take b12 and vitamin D supplements.

Customer: replied 13 days ago.
u are saying that these are not from the vaccine?
Customer: replied 13 days ago.
that would prevent such an issue in the second dose?
Customer: replied 13 days ago.
Because I already have that diet
Customer: replied 13 days ago.
do take vitamin supplements

these bruises are not from the vaccine.

you should exercise daily to help your blood vessels

I got the pfizer vaccine

you will be fine to get the next vaccine

Customer: replied 13 days ago.
I never had any such incident prior to the vaccine and got them on the 9th day from getting it and I do exercise a lot. I have a very healthy lifestyle
Customer: replied 13 days ago.
I don’t get why my vessels broke
Customer: replied 13 days ago.
Because the timing of this happening and the fact that I never had such an issue before
Customer: replied 13 days ago.
Is concerning

you don't have to be worried

I would rather have a few broken blood vessels than contract covid virus

Customer: replied 13 days ago.
this is definitely not a dermatological reaction like erythema?
Customer: replied 13 days ago.
But how would I know that the second dose that usually causes a stronger reaction won’t cause vessels to broke internally?
Customer: replied 13 days ago.
Like an organ for example
Customer: replied 13 days ago.
Also would travelling on a plane post second dose increase the chances of vessels breaking?

no, it is not erythema

you have had a few small bruises.

the second vaccine can cause some fatigue symptoms, body aches, headaches, hunger over feelings.

it is normal for you to have small broken blood vessels in your body.

they happen everyday

your body can heal and repair from them daily

traveling on a plane most likely will not increase your risk for broken blood vessels

Customer: replied 13 days ago.
is it cerraron that this is not associated with the vaccine? Because when I reported this to Pfizer they did consider it an adverse side effect
Customer: replied 13 days ago.
certain?
Customer: replied 13 days ago.
Why had I not had any unexplained broken vessels before?
Customer: replied 13 days ago.
my platelet levels were always below 400

the vaccine can increase inflammation and immune activity in your body. this can cause your platelets to go to 510k.

Customer: replied 13 days ago.
Is there a way to monitor blood and vessels?
Customer: replied 13 days ago.
If I do the second dose?

you can get another blood testing, CBC  like you did

Customer: replied 13 days ago.
How long after the second dose?
Customer: replied 13 days ago.
for how long should I monitor it?

that is unknown

you can check 2-6 weeks after your second vaccine

Dr. David and other Medical Specialists are ready to help you
Customer: replied 13 days ago.
Ok thank you
Customer: replied 12 days ago.
Hi Dr David, I have a question as I can see on a blood film result that I received that there are some vacuolated monocytes and a mild thrombocytosis
Customer: replied 12 days ago.
What does that mean?

I would not worry about the vaculation of the monocytes

do you drink alcohol?

the thrombocytosis is mild elevation from inflammation in your body

Customer: replied 12 days ago.
What is the calculation of the monocytes?
Customer: replied 12 days ago.
I do but not regularly
Customer: replied 12 days ago.
Inflammation?

yes, inflammation in your body from gluten, flour, pasta, bread, sugar, cereal, getting older, lack of exercises, not eating enough vegetables inflammation in your body

Customer: replied 8 days ago.
Thank you
Customer: replied 8 days ago.
Dr David
Customer: replied 8 days ago.
I had a third one appearing
Customer: replied 8 days ago.
Today
Customer: replied 8 days ago.
it’s unexplained as well
Customer: replied 8 days ago.
I’m wondering why I keep getting bruises with a week apart
Customer: replied 8 days ago.
This is the third one
Customer: replied 8 days ago.
I’m wondering if I had developed a condition such as leukaemia it would show up in my blood exam right?
Customer: replied 8 days ago.
I had a blood test for the third bruise and
Customer: replied 8 days ago.
I’m wondering what the
Customer: replied 8 days ago.
HCMH that’s higher than the range